# SDR SWAA2023071774867

- Difficulty date: July 4, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651FB FWD SIDE 3RD BRACKET FROM O/B END IS BROKEN<[01] REMOVED R/W T/E PANEL 651FB FWD SIDE 3RD BRACKET FROM O/B END PER SRM 51-40-02-0G-0. STEP 4.;[02] INSTALLED R/W T/E PANEL 651FB FWD SIDE 3RD BRACKET FROM O/B END IAW SRM 51-40-02-0G-0 STEP 4.;[03] VERIFIED CORRECTIVE ACTION 1.
